Ashwin Ganesan's Homepage

Mumbai, Maharashtra, India.

Phone: +91- 98694 55961.
Email: ashwin.ganesan@gmail.com


Teaching

Courses taught


Research and publications

Research interests

Combinatorics, graph theory, algorithms, discrete mathematics, and their applications.

Some recent papers

  • A. Ganesan,
    "Structure of the automorphism group of the augmented cube graph,"
    Technical Report, 15 pages, August 2015. [ Technical Report

  • A. Ganesan,
    "Automorphism group of the complete transposition graph,"
    Journal of Algebraic Combinatorics, to appear. [ doi, preprint ]

  • A. Ganesan,
    "On the automorphism group of a Johnson graph,"
    Ars Combinatoria, to appear. [ preprint

  • S. Arumugam, J. Saral and A. Ganesan,
    “Decomposition of bipartite graphs arising in cellular manufacturing systems,”
    Proceedings of the International Workshop on Graph Algorithms (IWGA 2015), pp. 19-24, Penang, Malaysia, May 2015.

  • A. Ganesan,
    "On the automorphism group of a Johnson graph,"
    Technical Report, 5 pages, December 2014. [ Technical Report

  • A. Ganesan,
    "Minimal resolving sets for the hypercube,"
    Graph Theory Notes of New York, Issue LXVII, pp. 50-53, November 2014. [ preprint ]

  • A. Ganesan,
    "A direct product decomposition of the automorphism group of Cayley graphs generated by transposition sets,"
    Technical Report, 3 pages, September 2014. [ Technical Report ]

  • A. Ganesan,
    "Performance of sufficient conditions for distributed quality-of-service support in wireless networks,"
    Wireless Networks, vol. 20, Issue 6, pp. 1321-1334, August 2014. [ doi, preprint ]

  • A. Ganesan,
    "Automorphism group of the complete transposition graph,"
    Technical Report, 10 pages, April 2014. [ Technical Report ]

  • A. Ganesan,
    "Automorphism groups of Cayley graphs generated by connected transposition sets,"
     Discrete Mathematics, vol. 313, no. 21, pp. 2482--2485, November 2013. [ doi, preprint ]

  • A. Ganesan,
    "On the sharpness of a bound on the diameter of Cayley graphs generated by transposition trees,"
    Journal of Combinatorial Mathematics and Combinatorial Computing, vol. 84, pp. 29-40, February 2013. [ PDF ]

  • A. Ganesan and R. R. Iyer,
    “The regular number of a graph,”
    Journal of Discrete Mathematical Sciences and Cryptography, vol. 15, No. 2-3, pp. 149-157, 2012. [ doi ]

  • A. Ganesan,
    "An efficient algorithm for the diameter of Cayley graphs generated by transposition trees,"
    IAENG International Journal of Applied Mathematics, Vol. 42, Issue 4, pp. 214-223, November 2012. [ PDF ]

  • A. Ganesan,
    "The automorphism group of Cayley graphs on symmetric groups generated by transposition sets and of the modified bubble-sort graph,"
    Technical Report, 19 pages, May 2012. [ Technical Report ]

  • A. Ganesan,
    "On the strictness of a bound for the diameter of Cayley graphs generated by transposition trees,"
    Proceedings of the International Conference on Mathematical Modeling and Scientific Computation, Communications in Computer and Information Science, vol. 283, pp. 54-61, Springer-Verlag, Gandhigram, India, March 2012. [ Conference paper: doi, preprint]

  • A. Ganesan,
    "Diameter of Cayley graphs of permutation groups generated by transposition trees,"
    Technical Report, 21 pages, December 2011. [ Technical Report ]

  • A. Ganesan,
    "The performance of an upper bound on the fractional chromatic number of weighted graphs,"
    Applied Mathematics Letters, vol. 23, pp. 597-599, May 2010. [ article online, preprint ]

  • A. Ganesan,
    "On some sufficient conditions for distributed quality-of-service support in wireless networks,"
    Workshop on Applications of Graph Theory in Wireless Adhoc Networks and Sensor Networks (GraphHoc), part of 2009 NetCoM Conference, Chennai, India, December 2009. [ Conference paper: IEEE Xplore, local pdf | Slides ]

  • A. Ganesan,
    "On some sufficient conditions for distributed QoS support in wireless networks,"
    Technical Report, 19 pages, May 2008. [ Technical Report ]

Brief biography

  • Born 1977 in Kalpakkam, Tamil Nadu, India. Citizen of India.
  • 1st to 8th Std, Kendriya Vidyala, Kalpakkam, India, 1981-1989.
  • 8th to 12th Std, American International School of Vienna, Austria, 1990-1994.
  • Co-op student, Eaton Corporation, Milwaukee, WI, USA, 1995-1997
  • B.S. in Electrical Engineering, Marquette University, Milwaukee, WI, USA, 1998.
    Major in ECE (Electrical and Computer Engineering), second major in Mathematics.  Minor in Computer Science.
  • M.S. in Electrical Engineering, University of Wisconsin at Madison, USA, 2000.
  • Teaching and Research Assistant, UC Berkeley, 2001-2004, and UW Madison, 2004-2008.
  • Lecturer, Mumbai University affiliated engineering colleges, 2008-2010.
  • Assistant Professor, Department of Mathematics, Amrita School of Engineering, Amrita University, Coimbatore, Tamil Nadu, India, 2010-2014.
  • Assistant Professor, Department of Electronics and Telecommunication Engineering, Vidyalankar Institute of Technology, Mumbai, India, 2014-2015.